Running tren e 400mg and sust 250 250mg per week and adex .5mg ed/eod. My belly is becoming distended/bloated. Can't seem to get rid of it. Diet is pretty lean. Doing cardio. Even taking a diuretic. Still have this tube around midsection. Kicking ass in gym. This is only problem. Could my adex be junk? Should I add something? Help please!!
I honestly think that's to much adex man. Are you sure you are bloated from estrogen? 400mg tren and 250mg test is not really that much. Tren doesn't even convert to estrogen bro. It's progesterone you have to worry about and prolactin. A little water is good for you. Stop being a baby just tell your significant other to rub your belly....
How long have you been running the tren and test? How long have you been bloated? Adex works very fast. I usually take 1/3 of 1mg every couple of days. Sometimes my test kind of gangs up on me. That's why I don't like sustanon. It's hard to control unless you are pinning 2-3 times per week.
I pin 200 of tren with 125 of sust. Then wait 2 days then pin again. For example. Monday pin, Tuesday and Wednesday nothing, pin Thursday etc. So sometimes it may bump to 600 tren and 375 sust in one week(7 day period). But for the most part it's 400 tren, 250 sust.